# SDR UALA2009111803601

- Difficulty date: November 16, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 79,550 hours, 12,853 cycles
- Engine: Pwa PW4060
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Actuator
- Part number: 7321387015
- Part serial: 12573
- Condition: Malfunctioned
- Location: Apu Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WON'T START.  STATUS MSG, APU DOOR.  REPLACED INLET DOOR ACTUATOR, OPS CHECKS NORMAL.
